# SDR SWIA20230530327

- Difficulty date: March 27, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Torn
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP I/B RUB STRIP IS TORN     (C-CHECK RO 5/23/2023)    REMOVED AND REPLACED L/H I/B FLAP I/B RUB STRIP REF. CRJ-200 SRM, 51-42-06, CRJ-200 SRM, 51-42-13 AND REO 601R-57-52-2486 REV--, DATED: 2023-04-28 AND DWG 601R14002 REV K. COMPLIED WITH TASK CARD 51-900-1003-SKY
